# SDR 0400109906

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- Aircraft time: 85,639 hours, 100,909 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN AFT PRESSURE BULKHEAD CHANNEL.  REPAIRED IAW EA 99-197419.
